# SDR SIMA200334404

- Difficulty date: November 8, 2003
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N390AE
- Make and model: Saab 340B
- Aircraft serial: 340B390
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION A PREVIOUS REPAIR ON FRAME 258 UNDER THE GALLEY FLOOR WAS FOUND CORRODED BELOW SRM LIMITS.  REMOVED THE EXISTING REPAIR PARTS, CLEANED, AND TREATED THE REPAIR AREA.  FABICATED A REPAIR ANGLE, FILLER AND TRIPLER. REPAIR DONE IAW 340 SRM, CHAPTERS 53-70-30-2.  (M)
